Gráfok partíciói

Hajnal, Péter: Gráfok partíciói. Acta Universitatis Szegediensis : acta iuvenum : sectio scientiarum naturalium, (1). pp. 7-21. (1987)

[img] Cikk, tanulmány, mű
iuvenum_scientiae_naturalis_001_007-021.pdf

Download (814kB)
Item Type: Article
Journal or Publication Title: Acta Universitatis Szegediensis : acta iuvenum : sectio scientiarum naturalium
Date: 1987
Volume: 1
Page Range: pp. 7-21
ISSN: 0324-6523
Language: magyar
Heading title: Matematika
Uncontrolled Keywords: Gráfelmélet
Additional Information: Bibliogr.: p. 21.
Date Deposited: 2016. Oct. 17. 10:41
Last Modified: 2016. Oct. 17. 10:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/35892

Actions (login required)

View Item View Item